New but trying to adjust...

New members should feel free to introduce themselves here

New but trying to adjust...

Postby lesley823 » Thu Apr 02, 2009 9:07 am

Hi I am a new patient dx...As of Feburary 3rd. I start my tx about a month ago...I am doing better with it than I thought I would the thought of giving my self a shot everyday was horrible to me. I have over came that fear and now I am just trying to live my life as normal as I can, which is easier said than done. I am tired all of the time, I have became more depressed. I am on Provigil for my tireness and celexa for my depression, but nothing seems to really help. Some days I feel better others it takes all I have to just go to work and by the time I am done doing that I am ready to go home and veg out. I have a 9 year old daughter who requires most of my time, I do everything I can to make her happy...and then I have a wonderful fiance, but it is hard for him to accept that I'm tired. So is this just the side effects of the medicine. I feel like I am losing it sometimes. And then at work I have a co-worker who drives me crazy...I am not a viloent person, but man o man. I just needed to have my fit...Thanks for listening everyone!!!
User avatar
lesley823
Newbie
 
Posts: 6
Joined: Mon Feb 16, 2009 4:00 pm
Location: Dayton, Ohio

Advertisement

Postby Bubba » Thu Apr 02, 2009 9:24 am

Welcome Lesley. Sorry, things are going that way for you. I was dx on valentines day but I havent started my treatments yet. The nurse is supposed to be out tuesday for instructions on my first shot. The tiredness is horrible, but you have to take care of you. Rest. Didi you try the Adderal vs the providgil? That may work better for you. My tiredness bouts come in waves that last about an hour then go away. There is alot of good reading hear to help educate yourself.
User avatar
Bubba
Family Elder
 
Posts: 486
Joined: Fri Feb 13, 2009 4:00 pm
Location: Turkey Creek, Florida

Postby daverestonvirginia » Thu Apr 02, 2009 10:03 am

Welcome, this is a great site, hope it will be of help to you, I know it has helped me deal with things. Since you said you were giving youself a shot everyday I assume you are on copaxone. Tireness, is most likely not a result of the copaxone, but just a general symptom of MS. I have had to deal tireness at times, but the good news is it is possible for the tireness to go away. I am on copaxone, but I also do supplements (vitamin d and Omega 3) and the Best Bet Diet, so I can not say for sure what works for me, but I feel good. Do some reading on the site, you can find information about many different topics. I guess the thing I tell people is the good news is no one can say what your MS will be like (good or bad), but it could be good. Good luck, it can get better
User avatar
daverestonvirginia
Family Elder
 
Posts: 178
Joined: Mon Apr 09, 2007 3:00 pm
Location: Reston, Virginia


Return to Introductions

Who is online

Users browsing this forum: No registered users